


default search action
BibTeX record journals/jam/LiCM13
@article{DBLP:journals/jam/LiCM13, author = {Mingzhu Li and Lijuan Chen and Qiang Ma}, title = {The Numerical Solution of Linear Sixth Order Boundary Value Problems with Quartic B-Splines}, journal = {J. Appl. Math.}, volume = {2013}, pages = {962165:1--962165:7}, year = {2013}, url = {https://doi.org/10.1155/2013/962165}, doi = {10.1155/2013/962165}, timestamp = {Thu, 16 Jul 2020 16:41:20 +0200}, biburl = {https://dblp.org/rec/journals/jam/LiCM13.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.